Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Erratum, Volume 84: Bull. Amer. Math. Soc., Volume 84, Number 6 (1978), 1381--1381
MathSciNet review: 1567052
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Richard E. Chandler
Title: Hausdorff compactifications
Additional book information: Marcel Dekker, Inc., New York and Basel, 1976, vii + 146 pp., $16.50.

References [Enhancements On Off] (What's this?)

  • Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0116199

Review Information:

Reviewer: Anne K. Steiner
Journal: Bull. Amer. Math. Soc. 84 (1978), 448-451